| Model Number |
BF-Q190 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of the insertion tube was damaged.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, ccd lens was missing glue was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: degradation problem led to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.